Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Singularities and bordism of $q$-plane fields and of foliations

Author: Ulrich Koschorke
Journal: Bull. Amer. Math. Soc. 80 (1974), 760-765
MSC (1970): Primary 57D25, 57D30, 57D90, 58A30; Secondary 55G35, 57D45
MathSciNet review: 0358804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott and J. Heitsch, A remark on the integral cohomology of BᎱ, Topology 11 (1972), 141-146. MR 45 #2738. MR 293661
  • 2. P. E. Conner and E. E. Floyd, Differentiatie periodic maps, Ergebnisse der Math, und ihrer Grenzgebiete, N.F., Band 33, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 31 #750.
  • 3. A. Haefliger, Homotopy and integrability, Manifolds-Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Math., vol. 197, Springer-Verlag, Berlin, 1971, pp. 133-163. MR 44 #2251. MR 285027
  • 4. W. Iberkleid, Splitting the tangent bundle, Thesis, Rutgers University, New Brunswick, N.J., 1973. MR 348774
  • 5. U. Koschorke, Infinite dimensional K-theory and characteristic classes of Fredholm bundle maps, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc. Providence, R.I., 1970, pp. 95-133. MR 43 #5559. MR 279838
  • 6. U. Koschorke, Concordance and bordism of line fields, Invent. Math., 1974. MR 339203
  • 7. U. Koschorke, Bordism of plane fields and of foliations, Proc. Brasil. Math. Colloq. in Pocos de Caldas, 1973.
  • 8. U. Koschorke, Line fields transversal to foliations, Proc. Sympos. Pure Math., vol. 27, Amer. Math. Soc. Providence, R.I. (to appear). MR 383429
  • 9. U. Koschorke, Bordism of immersions and k-mersions, Notices Amer. Math. Soc 21 (1974), A-17. Abstract #74T-G12 and A405. Abstract #713-G5.
  • 10. F. P. Peterson, Lectures on cobordism theory, Lectures in Math., Dept. of Math., Kyoto University, 1, Kinokuniya Book Store, Tokyo, 1968. MR 38 #2792. MR 234475
  • 11. R. Stong, Subbundles of the tangent bundle, 1972 (preprint). MR 356102
  • 12. R. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267-281. MR 33 #740. MR 192515
  • 13. W. Thurston, The theory of foliations of codimension greater than one, 1973 (preprint). MR 370619
  • 14. W. Thurston, Continuous variation of the Godbillon- Vey invariant in higher codimensions, Lecture held at the Foliations Seminar at the Institute for Advanced Study, Princeton, N.J., 1973.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D25, 57D30, 57D90, 58A30, 55G35, 57D45

Retrieve articles in all journals with MSC (1970): 57D25, 57D30, 57D90, 58A30, 55G35, 57D45

Additional Information


American Mathematical Society